Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of a numerical solver for radiative transport equation

Authors: Hao Gao and Hongkai Zhao
Journal: Math. Comp. 82 (2013), 153-172
MSC (2010): Primary 65N12
Published electronically: April 11, 2012
MathSciNet review: 2983019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze a numerical algorithm for solving radiative transport equation with vacuum or reflection boundary condition that was proposed by the authors in 2009 with angular discretization by the finite element method and spatial discretization by the discontinuous Galerkin method or the finite difference method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N12

Retrieve articles in all journals with MSC (2010): 65N12

Additional Information

Hao Gao
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095-1555

Hongkai Zhao
Affiliation: Department of Mathematics, University of California, Irvine, California 92697-3875

Keywords: Radiative transfer equation, discrete ordinate method, source iteration, Henyey-Greenstein function, discontinuous Galerkin method
Received by editor(s): September 13, 2011
Published electronically: April 11, 2012
Additional Notes: The work was partially supported by the NIH/NIBIB grant EB013387 and NSF grant DMS0811254.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society